# SDR 06FDEA1339

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 42,087 hours, 15,887 cycles
- System (JASC): 3242 · Brake
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

BRAKE TEMP HI INDICATION ON TAKEOFF ROLL, ABORTED TAKEOFF.  RETURNED TO RAMP FOR BRAKE COOLING.  PROVIDED BRAKE COOLING EQUIP, C/W HOT BRAKE INSPECTION PER AMM 05-51-16.  FOUND NR 8 TIRE FLAT.  REMOVED AND REPLACED NR 8 MAIN GEAR TIRES PER AMM 05-51-16, AMM12-37-32-0-02 CHECKED BSCU NO FAULT FOUND.  INSPECTED ALL ANOTHER  BRAKES AND TIRES NML PER AMM32-40-06,  PERFORMED BRAKE OPS CHK NML .  A/C OK FOR SERVICE.
